# SDR MASA2012121452349

- Difficulty date: December 14, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 15,257 hours, 10,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNED SMELL ODOR IN CABIN AFTER LANDING.  SMELL IS ONLY COMING FROM LEFT PACK WHICH WAS ON MEL.  NO DEFECTS FOUND.
